Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

On extreme values of some regenerative processes


Authors: O. K. Zakusylo and I. K. Matsak
Translated by: N. N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 97 (2017).
Journal: Theor. Probability and Math. Statist. 97 (2018), 57-71
MSC (2010): Primary 60K25, 60F05
DOI: https://doi.org/10.1090/tpms/1048
Published electronically: February 21, 2019
MathSciNet review: 3745999
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general limit theorem is proved for extreme values of regenerative processes. Some applications of this result are given for birth and death processes that determine the length of the queue in a queueing system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60K25, 60F05

Retrieve articles in all journals with MSC (2010): 60K25, 60F05


Additional Information

O. K. Zakusylo
Affiliation: Department of Operation Research, Faculty of Computer Science and Cybernetics, Kyiv Taras Shevchenko National University, Volodymyrs’ka Street, 64/13, Kyiv 01601, Ukraine
Email: zakusylo@univ.net.ua

I. K. Matsak
Affiliation: Department of Operation Research, Faculty of Computer Science and Cybernetics, Kyiv Taras Shevchenko National University, Volodymyrs’ka Street, 64/13, Kyiv 01601, Ukraine
Email: ivanmatsak@univ.kiev.ua

DOI: https://doi.org/10.1090/tpms/1048
Keywords: Extreme values, regenerative processes, birth and death processes, queueing systems
Received by editor(s): August 4, 2017
Published electronically: February 21, 2019
Article copyright: © Copyright 2019 American Mathematical Society